MathSciNet Relay Station
MathSciNet bibliographic data
MR2644898 (2011d:33033) 33D45 (30D15 44A20)
Abreu, Luís Daniel; Bouzeffour, Fethi A Paley-Wiener theorem for the Askey-Wilson function transform. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2853–2862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement